An Elliptic Neumann Problem with Subcritical Nonlinearity

Volume 53 / 2005

Jan Chabrowski, Kyril Tintarev Bulletin Polish Acad. Sci. Math. 53 (2005), 7-16 MSC: 35B33, 35B38, 35J35, 35J60, 35J65, 35Q55. DOI: 10.4064/ba53-1-2

Abstract

We establish the existence of a solution to the Neumann problem in the half-space with a subcritical nonlinearity on the boundary. Solutions are obtained through the constrained minimization or minimax. The existence of solutions depends on the shape of a boundary coefficient.

Authors

  • Jan ChabrowskiDepartment of Mathematics
    University of Queensland
    St. Lucia, 4072 Qld, Australia
    e-mail
  • Kyril TintarevDepartment of Mathematics
    Uppsala University
    SE-751 06 Uppsala, Sweden
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image